# SDR DALA2016033102456

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED LOWER/UPPER FACE LT SIDE PREVIOUSLY REPAIR AT OTBD VANE, INBD FLAP LT WING IN REF CARD 62, ZONE 10.  OTBD VANE, INBD FLAP LT WING WAS REPLACED IAW SRM 57-04  PAR 2.
